# SDR SIMA20190426006

- Difficulty date: April 26, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 34,041 hours, 29,447 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT HAND CREASE BEAM AFT OF FRAME 22. C/A-COMPLETE:REMOVED AND REPLACED RIGHT HAND CREASE BEAM AFT OF FRAME 22 IAW SRM 51-40-02.
